# SDR DHL2006750508

- Difficulty date: March 13, 2006
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX FIN REAR SPAR CHORD LWR LT SIDE APPEARS TO BE CRACKED PASSED STOP DRILL HOLE STA BS 1303 LBL 22.  C/W HFEC ON BS 1303 FRAME WEB IAW B727 NDTM PT6 51-00-00 FIG 23.  FOUND 1/4" CRACK EXTENDING FROM PREVIOUS STOP DRILL HOLE.  TOTAL CRACK LENGTH 1".  NO OTHER INDICATIONS NOTED.  STOP DRILLED IAW B727 SRM 51-10-1 AND BOEING SERVICE BULLETIN 727-53-0094.  STOP DRILLED CRACK ON FRAME WEB AT LBL22".  ACCOMPLISHED NDT INSP VERIFYING CRACK CONTAINMENT PER NDT MAN CHAPTER 51-00-00 PART 6 FIG 23.  NO DEFECTS PER COTNEY AEROSPACE EO NR EAAB22-1 W/8110-3 DATED:4/7/06 AND SB 727-53-0094REV3.  THIS REPAIR IS CATEGORY B AND REQUIRES RE-INSPECTION AT REGULAR INTERVALS NOT TO EXCEED 2400 FLIGHT CYCLES.
